# SDR SIMA20180221004

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 31,293 hours, 26,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT CRADLE CRACKED. REMOVED AND REPLACED FWD CABIN FLASHLIGHT CRADLE ASSEMBLY IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A OPS CHECK GOOD AT THIS TIME END.
